Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 53, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 12, 2009, 8:37 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2009, 8:37 PM CDT (01:37 UTC)
- Expired
- Apr 12, 2009, 9:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 8:48 PM CDT | HAIL 0.75 | Stringer, MS | |
| Apr 12, 8:55 PM CDT | HAIL 0.5 | 3 E Bay Springs, MS | DIME HAIL REPORTED ALONG COUNTY ROAD 23. |
| Apr 12, 9:15 PM CDT | TSTM WND DMG | 6 W Heidelberg, MS | A FEW TREES WERE BLOWN DOWN JUST WEST OF HEIDELBERG ALONG CR 31. |
| Apr 12, 9:22 PM CDT | TSTM WND DMG | 3 S Heidelberg, MS | TREE DOWN ACROSS COUNTY ROAD 31 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 8:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 681 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 130137
TORJAN
MSC061-067-130230-
/O.NEW.KJAN.TO.W.0053.090413T0137Z-090413T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
837 PM CDT SUN APR 12 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STRINGER...
NORTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LAUREL...
* UNTIL 930 PM CDT
* AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF
STRINGER MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
STRINGER AND BAY SPRINGS BY 900 PM CDT...
MOSS BY 905 PM CDT...
SANDERSVILLE BY 920 PM CDT...
HEIDELBERG BY 925 PM CDT...
STAFFORD SPRINGS AND PAULDING BY 930 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3182 8891 3182 8892 3164 8893 3161 8940
3180 8940 3181 8932 3199 8932 3214 8892
3185 8890
TIME...MOT...LOC 0137Z 251DEG 29KT 3181 8945
$$
GARRETT2 follow-up statements
000
WWUS54 KJAN 130159
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT SUN APR 12 2009
MSC061-067-130230-
/O.CON.KJAN.TO.W.0053.000000T0000Z-090413T0230Z/
JONES MS-JASPER MS-
859 PM CDT SUN APR 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTHERN
JASPER AND NORTHERN JONES COUNTIES...
AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR STRINGER MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
SANDERSVILLE BY 910 PM CDT...
HEIDELBERG AND PAULDING BY 915 PM CDT...
STAFFORD SPRINGS BY 920 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3182 8891 3182 8892 3164 8893 3161 8940
3180 8940 3181 8932 3199 8932 3214 8892
3185 8890
TIME...MOT...LOC 0158Z 251DEG 34KT 3187 8919
$$
GARRETT000
WWUS54 KJAN 130220
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT SUN APR 12 2009
MSC061-067-130230-
/O.CON.KJAN.TO.W.0053.000000T0000Z-090413T0230Z/
JONES MS-JASPER MS-
920 PM CDT SUN APR 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN JASPER AND NORTHERN JONES COUNTIES...
AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR SANDERSVILLE MOVING EAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
STAFFORD SPRINGS BY 925 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3182 8891 3182 8892 3164 8893 3161 8940
3177 8932 3183 8918 3194 8912 3205 8914
3214 8892 3185 8890
TIME...MOT...LOC 0220Z 248DEG 42KT 3182 8898
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 12, 7:23 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 12, 7:23 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT SUN APR 12 2009
.UPDATE...HAVE CLEARED PORTIONS OF THE TOR WW 145 ALONG WITH THE LAKE
WIND ADVISORY MAINLY OVER NERN LA. MAIN AXIS OF CONVECTION ALONG AND
E OF THE NATCHEZ TRACE PARKWAY WITH ONLY ISOLATED TSRA ACROSS THE
DELTA REGION EWD TO I-55. WILL TRIM BACK MORE OF THE WW BEFORE THE
TOP OF THE HOUR ALONG WITH THE LWA. HEAVY RAIN BECOMING MAIN CONCERN
WITH HIGHLY SHEARED ENVIRONMENT TENDING TO INTERRUPT SUSTAINED
CELLULAR UPDRAFTS. MAIN SEVERE RISK BECOMING CONFINED TO S CENTRAL
AND SERN MS WHERE INSTABILITY HANGING ON FOR SEVERAL MORE HOURS.
RAINFALL AMOUNTS OF 2-3 INCHES APPEAR LIKELY FOR CENTRAL AND ERN MS
AS THE MCS MOVES STEADILY EWD THROUGH 08Z OR SO.
ALSO GETTING REPORTS OF INCREASING WINDS ON THE W SIDE OF THE PRECIP
SHIELD WHERE A WAKE LOW APPEARS TO BE DEVELOPING AND MOVING ALONG THE
BIG BLACK RIVER NEAR THE YAZOO/MADISON/HINDS COUNTY LINES. HIGH WINDS
WILL BE POSSIBLE NEWD ALONG THE PRECIP SHIELD.
&&
.AVIATION...
WIDESPREAD MVFR CONDITIONS IN RAIN/TSRA WITH EMBEDDED PERIODS OF
IFR IN HEAVIER RAIN/HAIL. ONCE THE RAIN ENDS...CEILINGS WILL LIKELY
DROP TO IFR FOR SEVERAL HOURS 08-14Z BEFORE IMPROVING WITH DRIER AIR
MIXING DOWN FROM ALOFT DURING MIDDAY MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 77 48 67 / 83 24 20 5
MERIDIAN 60 76 47 69 / 100 44 34 6
VICKSBURG 57 76 47 69 / 65 18 12 5
HATTIESBURG 62 77 54 71 / 81 42 27 8
NATCHEZ 58 77 48 70 / 55 19 12 4
GREENVILLE 55 71 47 66 / 68 31 11 4
GREENWOOD 57 75 46 65 / 84 31 11 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR MSZ028>033-
037>039-044>046-050>052-056>058-065-066-073-074.
LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MSZ018-019-
025>027-034>036-040>043-047>049-054-055-062>064-072.
LA...NONE.
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARZ074-075.
&&
40Hazardous weather outlook, Apr 12, 1:17 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 117 PM CDT SUN APR 12 2009 LAZ016-023>026-MSZ042>066-072>074-131830- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 117 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND SOUTH OF I-20. .DAY ONE...TONIGHT AND MONDAY SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON...THROUGH THIS EVENING TILL AROUND 3 AM AS A SQUALL LINE PUSHES ACROSS THE REGION. PENNY TO QUARTER SIZED HAIL...DAMAGING WIND GUSTS AND TORNADOES WILL BE POSSIBLE. THE POTENTIAL DOES EXIST FOR SOME OF THIS TO REACH SIGNIFICANT LEVELS WITH DESTRUCTIVE WIND GUSTS GREATER THAN 75 MPH AND A FEW STRONG TORNADOES. LOOK FOR THE MAIN ACTIVITY TO OCCUR WEST OF I-55 BETWEEN 3 AND 8 PM...THEN ALONG AND EAST OF I-55 FROM 8 PM TO 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEED TONIGHT. ARZ074-075-LAZ007>009-015-MSZ018-019-025-034>036-040-041-131830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY- 117 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND THE DELTA REGION OF WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED TO SCATTERED SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THIS AFTERNOON TILL 8 PM. PENNY TO QUARTER SIZED HAIL WILL BE THE PRIMARY THREAT. HOWEVER...DAMAGING WINDS AND POSSIBLY EVEN A TORNADO MAY BE POSSIBLE FOR LOCATIONS CLOSER TO I-20. MOST OF THIS ACTIVITY WILL EXIT THE AREA BY 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THROUGH MID EVENING. MSZ026>033-037>039-131830- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE- 117 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE BETWEEN 8 PM AND 3 AM AS A LINE OF STORMS PUSH ACROSS THE REGION. PENNY TO QUARTER SIZED HAIL LOOK TO BE THE PRIMARY RISK. HOWEVER...DAMAGING WIND AND EVEN A TORNADO WILL BE POSSIBLE THE CLOSER TO I-20 YOU ARE LOCATED. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS THIS SAME AREA MONDAY AFTERNOON AS THE COLD FRONT AND UPPER LOW MOVE OVER THE REGION. HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK BETWEEN 2 AND 8 PM. OTHER WISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT AND THEN POSSIBLY AGAIN MONDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME
In the hours before
Local storm report, Apr 12, 7:18 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
718 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM NON-TSTM WND DMG 7 E CAMDEN 32.78N 89.72W
04/12/2009 LEAKE MS BROADCAST MEDIA
TREES DOWN ON HWY 429...LIKELY ASSOCIATED WITH WAKE LOW
&&
GRGLocal storm report, Apr 12, 7:39 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST 2 S BROOKHAVEN 31.55N 90.45W
04/12/2009 E80 MPH LINCOLN MS EMERGENCY MNGR
TREES AND POWERLINES DOWN AND POWER POLES BROKEN OFF
ALONG HWY 51 SOUTH OF BROOKHAVEN
&&
GRGSpecial weather statement, Apr 12, 7:52 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 752 PM CDT SUN APR 12 2009 MSZ038-044-045-130115- LEAKE MS-NESHOBA MS-WINSTON MS- 752 PM CDT SUN APR 12 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF EDINBURG AT 753 PM CDT...MOVING NORTHEAST AT 35 MPH. PEOPLE IN SOUTHWESTERN WINSTON...NORTHWESTERN NESHOBA AND NORTHEASTERN LEAKE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CME
Local storm report, Apr 12, 7:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND DMG CANTON 32.61N 90.03W
04/12/2009 MADISON MS LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 43 LIKELY DUE TO A WAKE LOW.
0707 PM NON-TSTM WND DMG 1 N CAMDEN 32.80N 89.84W
04/12/2009 MADISON MS LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 17 LIKELY DUE TO A WAKE LOW.
0717 PM NON-TSTM WND DMG KOSCIUSKO 33.06N 89.59W
04/12/2009 ATTALA MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY. THIS IS LIKELY ASSOCIATED
WITH A WAKE LOW.
&&
JCULINLocal storm report, Apr 12, 8:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
803 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 10 N MONTICELLO 31.69N 90.11W
04/12/2009 LAWRENCE MS LAW ENFORCEMENT
SEVERAL REPORTS OF TREES DOWN ACROSS LAWRENCE COUNTY.
SOME REPORTS STILL COMING IN.
&&
GRGLocal storm report, Apr 12, 8:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM FLASH FLOOD MONTICELLO 31.55N 90.11W
04/12/2009 LAWRENCE MS EMERGENCY MNGR
NUMEROUS STREETS AND ROADS UNDER WATER
&&
GRGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 56 min |
| Apr 12, 7:27 PM CDT | High Wind Warning | JAN | Attala, Choctaw, Clay, Leake, Montgomery, Neshoba and 3 more | 93 min |
| Apr 12, 7:28 PM CDT | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 62 min |
| Apr 12, 7:42 PM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Apr 12, 7:55 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 65 min |
| Apr 12, 8:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 63 min |
| Apr 12, 8:17 PM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 3 hr |
| Apr 12, 8:45 PM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 3 hr |
| Apr 12, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 53 min |
| Apr 12, 9:18 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 57 min |
| Apr 12, 9:25 PM CDT | High Wind Warning | JAN | Lowndes | 61 min |
| Apr 12, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 45 min |
| Apr 12, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 54 min |
| Apr 12, 10:38 PM CDT | Wind Advisory | JAN | Clarke, Clay, Jasper, Kemper, Lauderdale, Lowndes and 5 more | 2 hr |
| Apr 12, 10:47 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 58 min |
| Apr 12, 11:01 PM CDT | Tornado Warning | JAN | Forrest, Jones | 44 min |
| Apr 12, 11:06 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 114 min |
| Apr 12, 11:38 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 52 min |
| Apr 12, 11:42 PM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar, Marion | 2 hr |
| Apr 12, 11:58 PM CDT | Areal Flood Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more | 6 hr |
| Apr 13, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 60 min |
| Apr 13, 12:54 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 106 min |
| Apr 13, 1:05 AM CDT | Tornado Warning | JAN | Forrest | 12 min |
| Apr 13, 1:42 AM CDT | Areal Flood Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 6 hr |
| Apr 13, 2:38 AM CDT | Areal Flood Warning | JAN | Forrest, Lamar, Marion | 6 hr |
| Apr 13, 4:55 AM CDT | River Flood Warning | JAN | Covington, Forrest | 39 hr |
| Apr 13, 6:18 AM CDT | Dense Fog Advisory | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 18 more | 81 min |
| Apr 13, 10:06 AM CDT | River Flood Warning | JAN | Lawrence | 11 hr |
| Apr 13, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 54 min |
| Apr 13, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 46 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 33 min |
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Simpson | 43 min |
| Apr 13, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 49 min |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.